# SDR 2000UALA00197

- Difficulty date: April 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 62,483 hours, 16,406 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2720 · Rudder Control System
- Part: Pin
- Part number: 69409151
- Condition: Sheared
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURN TO BLOCK WITH CAPT RUDDER PEDAL ADJ KNOB NOT LOCKING IN PLACE.  *S/D*  THE RUDDER PEDAL ADJUSTMENT RETAINING PIN SHEARED IN THE RUDDER PEDAL ADJUSTMENT ASSEMBLY.  SUBJECT RETAINING PIN WAS REPLACED WITH NEW PIN.
